# SDR AALA201706199022

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 10,402 hours, 5,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Slide Armed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT LENS IS MISSING FROM THE R1 DOOR.   REPLACED THE LENS IAW AMM 25-62-44.
